Reply
Spotting after AF Mann Makin' Mama[BBM] 18 kids; Dalton, Georgia 11563 posts
23rd Apr '13

AF came and went...ever since it ended on 4/17 I've been having light pink spotting. Nothing in my panties, just when I wipe (tmi).



What the hell is this & why??



I have the Paragard IUD so I'm pretty sure I'm not pregnant.

Mom of 4 Little Boys! 4 kids; 2 angel babies; Hillsboro, Oregon 4382 posts
status 23rd Apr '13

I'm guessing its probably just your body's reaction to it. I got the Paragard back in September and after only 5 months had it removed in February. Other than the one actual period I had on it, I spent most of that 5 months bleeding. I would fluctuate between spotting, full on bleeding and VERY short periods of no bleeding.

Mann Makin' Mama[BBM] 18 kids; Dalton, Georgia 11563 posts
23rd Apr '13

<blockquote><b>Quoting Mom of 3 Little Boys!:</b>" I'm guessing its probably just your body's reaction to it. I got the Paragard back in September and after ... [snip!] ... most of that 5 months bleeding. I would fluctuate between spotting, full on bleeding and VERY short periods of no bleeding. "</blockquote>




I've had it for a year. I've never done this before. AF was 10 days late one time, but other than that its always been right on time & normal...

Mom of 4 Little Boys! 4 kids; 2 angel babies; Hillsboro, Oregon 4382 posts
status 23rd Apr '13

I have heard of other women on the Paragard having issues with their cycles even though its not suppose to mess with it. Obviously it does since people have said that it does. Like I said in my previous comment, I had ONE period the whole time I was on it on top of the other bleeding so it definitely messed with mine.